# SDR CA080915007

- Difficulty date: August 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,203 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D7431
- Condition: Faulty
- Location: Fuel System
- Part time: 267 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AUX FUEL PUMP LIGHT WOULD NOT EXTINGUISH, AUX PUMP REPLACED.
